# SDR SWAA2023050122245

- Difficulty date: March 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS500 TO BS500D; WL156; LBL21 AT LEVEL STR26L AT FWD CARGO COMPARTMENT 2023-219731<[01] REPLACED SUPPORT ZEE LOCATED BTW BSTA 400 AND BSTA 500D RBL 21 AND WL 156 IAW SRM B737-700 51-10-02 AND DWG 143A7500 REV-;[02] CORRECTED STEP 1: REPLACED SUPPORT ZEE LOCATED BTW BSTA 400 AND BSTA 500D RBL 21 AND WL 156 IAW SRM B737-700 51-10-02 AND DWG 143A7500 REV- SEE INDIVIDUAL SIGNOFF BELOW.;[03] CORRECTED STEP 2: REPLACED SUPPORT ZEE LOCATED BTW BSTA 400 AND BSTA 500D LBL 21 AND WL 156 IAW SRM B737-700 51-10-02 AND DWG 143A7500 REV- SEE INDIVIDUAL SIGNOFF BELOW;[04] CORRECTIVE ACTION 3 COMPLETE & CERTIFIED RII   REPLACED SUPPORT ZEE LOCATED BTW BSTA 400 AND BSTA 500D LBL 21 AND WL 156 IAW SRM B737-700 51-10-02 AND DWG 143A7500 REV-  SEE INDIVIDUAL SIGNOFF BELOW
